Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2005, Volume 250, Pages 192–197 (Mi tm37)  

This article is cited in 1 scientific paper (total in 1 paper)

The Space of Weighted Bessel Potentials

L. N. Lyakhova, M. V. Polovinkinab

a Voronezh State University
b Voronezh State Technological Academy

Abstract: A fractional weighted integro-differentiation operator is considered. The kernel of this operator is determined by applying the Fourier–Bessel integral transform. The space of weighted Bessel potentials is described on the basis of the Stein–Lizorkin approach; the description uses B-hypersingular integrals and weighted Riesz potentials that were introduced earlier by one of the authors.

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2005, 250, 178–182

Bibliographic databases:
UDC: 517.518
Received in January 2005

Citation: L. N. Lyakhov, M. V. Polovinkina, “The Space of Weighted Bessel Potentials”, Differential equations and dynamical systems, Collected papers, Trudy Mat. Inst. Steklova, 250, Nauka, MAIK Nauka/Inteperiodika, M., 2005, 192–197; Proc. Steklov Inst. Math., 250 (2005), 178–182

Citation in format AMSBIB
\Bibitem{LyaPol05}
\by L.~N.~Lyakhov, M.~V.~Polovinkina
\paper The Space of Weighted Bessel Potentials
\inbook Differential equations and dynamical systems
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2005
\vol 250
\pages 192--197
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm37}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2200914}
\zmath{https://zbmath.org/?q=an:1127.47044}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 250
\pages 178--182


Linking options:
  • http://mi.mathnet.ru/eng/tm37
  • http://mi.mathnet.ru/eng/tm/v250/p192

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. K. Durdiev, E. L. Shishkina, S. M. Sitnik, “Fractional powers of Bessel operator and its numerical calculation”, Chelyab. fiz.-matem. zhurn., 6:2 (2021), 172–189  mathnet  crossref
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:384
    Full text:160
    References:59

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021